i was put on ramipril 7 weeks ago and developed a cough,was then told to stop them and put on amias,i was still coughing so am now on anlodipine,but i still have tickly throat that goes to coughing and choking,does anyone else have this,and how long will it take for cough to go,driving me mad.
Your medication confuses me and I assume that you are being treated for high blood pressure. Amlodipine is an effective drug in the treatment of hypertension, and I don't know of it causing a throat tickle with coughing and choking. It sounds to me like you should see an ear, nose and throat doctor to find out if there is a local problem.
As an aside, in the future consider giving your age and sex and some representative blood pressures along with your question.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.